# SDR HNAA0400159

- Difficulty date: October 30, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 41,437 hours, 46,347 cycles
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Pump
- Part number: 570347
- Part serial: MX484348D
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NR 1 EDP HYD PUMP FAILED AFTER T/O 20 MILES NORTH OF SBY, EXPERIENCED NR 1 HYD SYSTEM QUANTITY AND PRESS LOSS.  REMOVED AND REPLACED R HYD PUMP AND HYDRAULIC LINE P/N 82970010-477.
